# SDR SWIA200921442

- Difficulty date: January 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 11,958 hours, 7,616 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mechanism
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT WING INBOARD SLAT INTERCONNECT ASSEMBLY CORRODED.  REPLACED PER AMM.
